# SDR FDEA201309232291

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABING SEAT TRACK STA 1540-1640, RBL 45 NICKED, GOUGED, AND CORRODED.  REMOVED SEAT TRACK FROM STA 1540-1640, RBL 45 DUE DOUBLE DRILLED HOLES IAW SRM 51-40-02G, PG 30, FIG 8. RECEIVED NEW MATERIAL PN BAC1520-792A.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05G PG 1.  TREATED AND PRIMED SEAT TRACK IAW SRM 51-20-01G, PG 1 AND 2. INSTALLED SEAT TRACK IAW SRM 51-40-02G, PG 3.  DETAIL II AND DOCUMENT 146N5130 MATERIAL BATCH 2253094.  CAT "A" MAJOR REPAIR.
